# SDR C77A20151116002

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 22,129 hours, 12,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2014040021
- Condition: Intermittent
- Location: Bleed Air Sys
- Part time: 5 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 FAIL MSG AT FL314.  QRH 2.5 COMPLETE, CONDITION PERSISTS.  DEFERRED IAW MEL 36-00-00-1, TRANSFERRED TO SDI & PLACARD INSTALLED.  ACFT OK FOR SERVICE.  REPLACED NR 1 NAPRSOV IAW AMM 36-11-03.  OPERATIONS CHECK REQUIRED.  DM REMAINS OPEN.  PERFORMED A CREW ASSISTED ENG RUN OPERATIONS CHECK FOR THE NAPRSOV IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD.  BLEED 1 FAIL IS CLEARED, THIS DM REMAINS OPEN.  PERFORMED OPERATIONS CHECK OF AIRCRAFTS BLEED TEST IAW AMM 36-00-00 500. OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE THIS CLEARS DM1984152.  SDI UPDATED & PLACARD REMOVED.
